Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Complete minimal hypersurfaces in quaternionic hyperbolic space

Full text
Author(s):
Orjuela Chamorro, Jaime Leonardo [1]
Total Authors: 1
Affiliation:
[1] Univ Fed Sao Carlos, Dept Matemat, BR-13565905 Sao Carlos - Brazil
Total Affiliations: 1
Document type: Journal article
Source: Geometriae Dedicata; v. 172, n. 1, p. 47-67, OCT 2014.
Web of Science Citations: 0
Abstract

We construct new examples of embedded, complete minimal hypersurfaces in quaternionic hyperbolic space and also some minimal foliations. We introduce fans and construct analytic deformations of bisectors. (AU)

FAPESP's process: 07/08513-6 - Closed minimal hypersurfaces in noncompact symmetric spaces
Grantee:Jaime Leonardo Orjuela Chamorro
Support type: Scholarships in Brazil - Doctorate